What is Adderall Crash and how to deal with it?

We all have been at a point in our lives where we had so much to do and so little time to do it. This could be either in school having to prepare for a test in a short time or at work, meeting up with a boss's demand and running out of time. This may mean that at certain times we may have heard, may have had suggested to us or even have used Adderall. For some others, however, a doctor may have prescribed it to treat attention deficit disorder (ADD) or attention deficit hyperactivity disorder (ADHD). Though Adderall can be found in numerous online pharmacies, the ideal recommendation of experts is to buy Adderall online from exclusive Adderall pharmacy like exl pharmacy. Whichever the case may be, whether you have used Adderall or you are considering using it, you must know about Adderall crash and how to deal with it. This will be the focus of this article.

Adderall and Adderall Crash

But before knowing about adderall crash, let’s know what adderall is. Adderall is a brand name for the drug amphetamine and dextroamphetamine which act by stimulating chemicals in the central nervous system (CNS or brain) giving rise to a hyperactive response. It's usually prescribed by physicians to patients with narcolepsy, ADD or ADHD. It is also used by some students because of its brain stimulating properties. It, however, has some side effects and it is in discussing these side effects, we need to consider the phrase 'Adderall crash'.

So what's an Adderall crash? Termed by some people as Adderall come down, it simply refers to the after effect of the so-called Adderall 'high'. It's like a hangover sort of effect whereby a person experiences varying symptoms as the effect of the drug starts to wear off. These symptoms can range from excessive eating to outright depression or insomnia depending on the individual in question because our bodies react differently to different chemical substances (drugs).

How to deal with Adderall crash?

The next question is of course how to deal with these side effects. Elucidated below are some ways that will help you cope or deal with Adderall crash.

  • Information: The first thing is to be aware. This helps you prepare to your mind about the possible side effects that may ensue and this, in turn, reduces the anxiety you will get at the sight of such symptoms of an Adderall crash.
  • Timing: This is also the key. It's best to take this drug in the evenings, so you can easily go to bed as the effects of the drug wear off. This is also recommended by some physicians as this way you avoid having symptoms of 'the crash' during the day.

 

  • Follow the Prescription: It is also very important to ensure that one takes the drug according to prescription as this can reduce the side effects. Most physicians will prescribe the minimum dose that produces the desired therapeutic effect. Most times, the higher the dose the more problematic the symptoms of Adderall crash are.
  • See a doctor: If the symptoms become too debilitating to manage, its best you see a doctor who may either give you an alternative drug, or another drug that counteracts the side effects that you are experiencing.

 

  • General Health Tips: It is important to know the symptoms of Adderall crash so you can also adjust accordingly. If for example you experience intense hunger, then it's good you eat well before you take Adderall. If you have conditions such as anorexia you may want to take some vitamins to improve your appetite.

These are many ways you can easily employ to deal with an Adderall crash.